# SDR AALA202507130793

- Difficulty date: July 10, 2025
- Submitted: July 13, 2025
- Operation: Air carrier
- Aircraft: N849NN
- Make and model: Boeing 737823
- Aircraft serial: 33213
- Aircraft time: 44,618 hours, 18,797 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 1R SLIDE PACK BRACKETS AND FLOOR BRACKETS ARE TO TIGHT. DIFFICULT TO ARM AND DISARM 1R DOOR. ADJUSTED AND LUBED GIRT BAR BRACKETS. PER AMM 25-66-01. OPERTIONAL CHECK GOOD.
